Dr. XIANG Wei (向偉)

Research Output

  1. 2019
  2. Published

    Asymptotic stability of a composite wave of two viscous shock waves for the one-dimensional radiative Euler equations

    Fan, L., Ruan, L. & Xiang, W., Jan 2019, In: Annales de l'Institut Henri Poincare. Annales: Analyse Non Lineaire/Nonlinear Analysis. 36, 1, p. 1-25

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 10
    Check@CityULib
  3. Published

    ASYMPTOTIC STABILITY OF RAREFACTION WAVE FOR THE INFLOW PROBLEM GOVERNED BY THE ONE-DIMENSIONAL RADIATIVE EULER EQUATIONS

    FAN, L., RUAN, L. & XIANG, W., 2019, In: SIAM Journal on Mathematical Analysis. 51, 1, p. 595-625

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 6
    Check@CityULib
  4. 2018
  5. Published

    Three-Dimensional Steady Supersonic Euler Flow Past a Concave Cornered Wedge with Lower Pressure at the Downstream

    QU, A. & XIANG, W., May 2018, In: Archive for Rational Mechanics and Analysis. 228, 2, p. 431-476

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 14
    Check@CityULib
  6. Published

    Three-Dimensional Full Euler Flows with Nontrivial Swirl in Axisymmetric Nozzles

    Deng, X., Wang, T. & Xiang, W., 2018, In: SIAM Journal on Mathematical Analysis. 50, 3, p. 2740-2772

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 15
    Check@CityULib
  7. Published

    Two-dimensional steady supersonic exothermically reacting Euler flows with strong contact discontinuity over a Lipschitz wall

    Xiang, W., Zhang, Y. & Zhao, Q., 2018, In: Interfaces and Free Boundaries. 20, 3, p. 437-481

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 7
    Check@CityULib
  8. 2017
  9. Published

    Global structure of admissible solutions of multi-dimensional non-homogeneous scalar conservation law with Riemann-type data

    Cao, G., Xiang, W. & Yang, X., 15 Jul 2017, In: Journal of Differential Equations. 263, 2, p. 1055-1078

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 2
    Check@CityULib
  10. Published

    Incompressible Réthy Flows in Two Dimensions

    Cheng, J., Du, L. & Xiang, W., 2017, In: SIAM Journal on Mathematical Analysis. 49, 5, p. 3427-3475

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 14
    Check@CityULib
  11. 2016
  12. Published

    Incompressible limit of solutions of multidimensional steady compressible Euler equations

    Chen, G. G., Huang, F., Wang, T. & Xiang, W., Jun 2016, In: Zeitschrift fur Angewandte Mathematik und Physik. 67, 3, 75.

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 11
    Check@CityULib
  13. Published

    The uniqueness of transonic shocks in supersonic flow past a 2-D wedge

    Fang, B. & Xiang, W., 1 May 2016, In: Journal of Mathematical Analysis and Applications. 437, 1, p. 194-213

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 14
    Check@CityULib
  14. 2014
  15. Shock Diffraction by Convex Cornered Wedges for the Nonlinear Wave System

    Chen, G., Deng, X. & Xiang, W., Jan 2014, In: Archive for Rational Mechanics and Analysis. 211, 1, p. 61-112

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 21
    Check@CityULib
  16. Existence and stability of global solutions of shock diffraction by wedges for potential flow

    Chen, G. G. & Xiang, W., 2014, Springer Proceedings in Mathematics and Statistics. Vol. 49. p. 113-142

    Research output: Chapters, Conference Papers, Creative and Literary Works (RGC: 12, 32, 41, 45)32_Refereed conference paper (with ISBN/ISSN)peer-review

    Scopus citations: 2
    Check@CityULib
  17. 2013
  18. Weakly Nonlinear Geometric Optics for Hyperbolic Systems of Conservation Laws

    Chen, G., Xiang, W. & Zhang, Y., 2013, In: Communications in Partial Differential Equations. 38, 11, p. 1936-1970

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 5
    Check@CityULib
  19. 2012
  20. Global steady subsonic flows through infinitely long nozzles for the full Euler equations

    Chen, G. G., Deng, X. & Xiang, W., 2012, In: SIAM Journal on Mathematical Analysis. 44, 4, p. 2888-2919

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 46
    Check@CityULib
  21. 2011
  22. Global solutions of shock reflection by wedges for the nonlinear wave equation

    Deng, X. & Xiang, W., Sep 2011, In: Chinese Annals of Mathematics. Series B. 32, 5, p. 643-668

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Check@CityULib
Previous 1 2 Next